MathSciNet Relay Station
MathSciNet bibliographic data
MR1779412 01A75
Hilbert, David Mathematical problems. Reprinted from Bull. Amer. Math. Soc. 8 (1902), 437–479. Bull. Amer. Math. Soc. (N.S.) 37 (2000), no. 4, 407–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement